Is there a specific part of the stomach that Mobic causes pain, or is it generalized?

I started taking Mobic last Monday. I am now having severe stomach pain, but I’m not sure whether or not to worry, as I have stomach issues seperate from all of this. (And at that, I am not sure whether I would call my gastro doctor or my neurologist?) Anything would be helpful, thank you.

2 thoughts on “Is there a specific part of the stomach that Mobic causes pain, or is it generalized?”

  1. @Bob Rat gg for not even knowing what mobic is. Just had to get those two points?

    I was prescribed mobic for my ndph, and it got way, way worse. I do believe it could be anywhere.

    I would call both. Your neurologist needs to prescribed you something different, and you might want to check with gastro just in case there’s a more severe problem you think is the mobic. After all, it can never hurt to be on the safe side.

  2. What is Mobic? Is it a "legal" drug? Don’t take those, we know far less about them than "regular" drugs.

Leave a Reply

Your email address will not be published. Required fields are marked *